Tauberian theorems for the Stockwell transform of Lizorkin distributions

Hadzi-Velkova Saneva, Katerina and Atanasova, Sanja and Veta Buralieva, Jasmina (2020) Tauberian theorems for the Stockwell transform of Lizorkin distributions. Applicable Analysis, 99 (4). pp. 596-610. ISSN 0003-6811 / 1563-504X (Online)

Full text not available from this repository.


We prove the continuity of the Stockwell transform and the corresponding synthesis operator on the spaces of highly localized test functions over R and R × (R \ {0}), respectively. Using the obtained continuity results, we define and study the Stockwell transform on the space of Lizorkin distributions. We also provide Abelian and Tauberian type results relating the asymptotic behavior of distributions with the asymptotics of their Stockwell transform.

Item Type: Article
Impact Factor Value: 1,076
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Jasmina Veta Buralieva
Date Deposited: 06 Feb 2019 08:05
Last Modified: 24 Feb 2020 08:31
URI: https://eprints.ugd.edu.mk/id/eprint/21485

Actions (login required)

View Item View Item